On the optimality of velocity averaging lemmas
Annales de l'I.H.P. Analyse non linéaire, Volume 20 (2003) no. 6, p. 1075-1085
@article{AIHPC_2003__20_6_1075_0,
     author = {de Lellis, Camillo and Westdickenberg, Michael},
     title = {On the optimality of velocity averaging lemmas},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {20},
     number = {6},
     year = {2003},
     pages = {1075-1085},
     doi = {10.1016/S0294-1449(03)00024-6},
     zbl = {1041.35019},
     mrnumber = {2008689},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2003__20_6_1075_0}
}
de Lellis, Camillo; Westdickenberg, Michael. On the optimality of velocity averaging lemmas. Annales de l'I.H.P. Analyse non linéaire, Volume 20 (2003) no. 6, pp. 1075-1085. doi : 10.1016/S0294-1449(03)00024-6. http://www.numdam.org/item/AIHPC_2003__20_6_1075_0/

[1] Ambrosio L., De Lellis C., Mantegazza C., Line energies for gradient vector fields in the plane, Calc. Var. Partial Differential Equations 9 (4) (1999) 327-355. | MR 1731470 | Zbl 0960.49013

[2] Aviles P., Giga Y., A mathematical problem related to the physical theory of liquid crystal configurations, Proc. Centre Math. Anal. Austral. Nat. Univ. 12 (1987) 1-16. | MR 924423

[3] De Giorgi E., Definizione ed espressione analitica del perimetro di un insieme, Atti Accad. Naz. Lincei. Rend. Cl. Sci. Fis. Mat. Nat. 14 (8) (1953) 390-393. | MR 56066 | Zbl 0051.29403

[4] C. De Lellis, Energie di linea per campi di gradienti, Ba. D. Thesis, University of Pisa, 1999.

[5] C. De Lellis, F. Otto, M. Westdickenberg, Structure of entropy solutions for multi-dimensional scalar conservation laws, Preprint n° 95/2002 at http://www.mis.mpg.de/preprints/2002. | MR 1985613

[6] Jabin P.-E., Perthame B., Regularity in kinetic formulations via averaging lemmas. A tribute to J.-L. Lions, ESAIM Control Optim. Calc. Var. 8 (2002) 761-774. | Numdam | MR 1932972 | Zbl 1065.35185

[7] Jin W., Kohn R.V., Singular perturbation and the energy of folds, J. Nonlinear Sci. 10 (3) (2000) 355-390. | MR 1752602 | Zbl 0973.49009

[8] Lions P.-L., Perthame B., Tadmor E., A kinetic formulation of multidimensional scalar conservation laws and related equations, J. Amer. Math. Soc. 7 (1994) 169-191. | MR 1201239 | Zbl 0820.35094

[9] Oleinik O.A., Discontinuous solutions of nonlinear differential equations, Transl. Amer. Math. Soc. Ser. 2 26 (1957) 95-172. | MR 151737

[10] Triebel H., Fractals and Spectra Related to Fourier Analysis and Function Spaces, Monographs Math., 91, Birkhäuser, Basel, 1997. | MR 1484417 | Zbl 0898.46030

[11] Triebel H., Winkelvoss H., A Fourier analytical characterization of the Hausdorff dimension of a closed set and of related Lebesgue spaces, Studia Math. 121 (2) (1996) 149-166. | MR 1418396 | Zbl 0864.46020